# SDR AALA2020072329008

- Difficulty date: July 15, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK AT FR20 AND BL Y-1292, MEASURING L=1 IN, W=1.5 IN, D=0.063 IN. REPLACED SEAT TRACK WITH NEW IAW SRM 51-72-11.
